American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57P10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Christopher Allday, Matthias Franz and Volker Puppe. Equivariant cohomology, syzygies and orbit structure. Trans. Amer. Math. Soc. 366 (2014) 6567-6589.
Abstract, references, and article information   
View Article: PDF

[2] Aniceto Murillo. The virtual Spivak fiber, duality on fibrations and Gorenstein spaces. Trans. Amer. Math. Soc. 359 (2007) 3577-3587. MR 2302507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yanghyun Byun. Poincaré embedding of the diagonal. Trans. Amer. Math. Soc. 350 (1998) 3537-3553. MR 1491856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yanghyun Byun. On vanishing of characteristic numbers in Poincaré complexes. Trans. Amer. Math. Soc. 348 (1996) 3085-3095. MR 1322949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. P. E. Hodgson. Surgery on Poincar\'e complexes . Trans. Amer. Math. Soc. 285 (1984) 685-701. MR 752498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Seiya Sasao and Hideo Takahashi. Inner product spaces associated with Poincar\'e complexes . Trans. Amer. Math. Soc. 260 (1980) 411-419. MR 574788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George Cooke. Thickenings of CW complexes of the form $S\sp{m}\cup \sb{\alpha }e\sp{n}$ . Trans. Amer. Math. Soc. 247 (1979) 177-209. MR 517691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1